U.S. doctors online nowAsk doctors free
Westville, NJ
A 26-year-old female asked:

On risperdol and trazadone my mood is so much better but my urges to self harm and suicidal thoughts are worse ? mood better impulses worse ?

2 doctor answers6 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Seek Help ASAP: You appear to be doing well by getting treatment and taking your medications. However, since you are still experiencing suicidal thoughts, you need to call your Psychiatrist ASAP or the local Emergency dept/crisis center. No matter what problems you are dealing with, help is available By calling 1-800-273-TALK (8255). Best wishes.
Dr. David Lipkin
Internal Medicine 52 years experience
Call your doctor!: Side effects of psychotropic medications are diverse and unpredictable from patient to patient. If a person taking risperidone and trazodone notices worsening thoughts of self harm it may be a side effect of either medication, but is more frequently reported as a side effect by patients taking risperidone. Of 13,694 patients on risperidone 383 reported this effect. Contact your physician ASAP!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.